중이수술 중 에피네프린 주사 후 발생한 스트레스 유발성 심근증 2예
Two Case of Stress Induced Cardiomyopathy after Injection of Epinephrine during Middle Ear Surgery
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Epinephrine is a common use to control bleeding for wide surgeon’s range of vision during surgery. However, it may be occurred with some major complications such as reversible cardiomyopathy, pulmonary edema, and cardiac arrest. Stress-induced cardiomyopathy (SIC) is a reversible cardiomyopathy, which is related with sudden surge of catecholamine such as epinephrine, and increase of physical activity and emotional stress. It has been postulated that SIC is a relatively uncommon syndrome with difficult definition. But recently SIC is an increasingly recognized disease entity and is accepted as a unique form of reversible cardiomyopathy. However, SIC rarely is occurred when standard dose of epinephrine is used during a surgery under general anesthesia. Therefore, we presented two patients with SIC after subcutaneous injection of epinephrine during middle ear surgery.
Abstract
Epinephrine is a common use to control bleeding for wide surgeon’s range of vision during surgery. However, it may be occurred with some major complications such as reversible cardiomyopathy, pulmonary edema, and cardiac arrest. Stress-induced cardiomyopathy (SIC) is a reversible cardiomyopathy, which is related with sudden surge of catecholamine such as epinephrine, and increase of physical activity and emotional stress. It has been postulated that SIC is a relatively uncommon syndrome with difficult definition. But recently SIC is an increasingly recognized disease entity and is accepted as a unique form of reversible cardiomyopathy. However, SIC rarely is occurred when standard dose of epinephrine is used during a surgery under general anesthesia. Therefore, we presented two patients with SIC after subcutaneous injection of epinephrine during middle ear surgery.
참고문헌 (14)
- Kassim TA, "Catecholamine-induced cardiomyopathy", Endocr Pract, 14(9), pp.1137~1149 (2008)
- Hammermeister KE, "QRS changes, pulmonary edema, and myocardial necrosis associated with subarachnoid hemorrhage", Am Heart J, 78(1), pp.94~100 (1969)
- Sardesai SH, "Phaeochromocytoma and catecholamine induced cardiomyopathy presenting as heart failure", Br Heart J, 63(4), pp.234~237 (1990)
- 조츈규, "Epinephrine 국소 투여 후 발생한 스트레스성 심근병증 —증례보고—", Korean Journal of Anesthesiology, 54(5), pp.581~584 (2008), 대한마취통증의학회
- Sato Y, "Reversible catecholamine-induced cardiomyopathy by subcutaneous injections of epinephrine solution in an anesthetized patient", Anesthesiology, 92(2), pp.615~619 (2000)
- Sato H, "Clinical Aspect of Myocardial Injury: from ischemia to heart failure", pp.56~64 (1990), Kagakuhyoronsya
- Tsuchihashi K, "Transient left ventricular apical ballooning without coronary artery stenosis: a novel heart syndrome mimicking acute myocardial infarction. Angina Pectoris-Myocardial Infarction Investigations in Japan", J Am Coll Cardiol, 38(1), pp.11~18 (2001)
- Kurisu S, "Tako-tsubo-like left ventricular dysfunction with ST-segment elevation: a novel cardiac syndrome mimicking acute myocardial infarction", Am Heart J, 143(3), pp.448~455 (2002)
- Jiang JP, "Catecholamine cardiomyopathy: review and analysis of pathogenetic mechanisms", Yale J Biol Med, 63(6), pp.581~591 (1990)
- Lau TK, "Pseudo-false-positive exercise treadmill testing caused by systolic anterior motion of the anterior mitral valve leaflet", Tex Heart Inst J, 28(4), pp.308~311 (2001)
- 김찬진, "Epinephrine의 국소 침윤 및 점막 도포 후 발생한 가역적 심근증 2예", Korean Journal of Anesthesiology, 56(6), pp.725~728 (2009), 대한마취통증의학회
- 정찬종, "편도선 절제술 시 Epinephrine 국소침윤에 의한 급성 폐부종", Korean Journal of Anesthesiology, 47(6), pp.890~893 (2004), 대한마취통증의학회
- Kalyanaraman M, "Cardiopulmonary compromise after use of topical and submucosal alpha-agonists: possible added complication by the use of betablocker therapy", Otolaryngol Head Neck Surg, 117(1), pp.56~61 (1997)
- Prasad A, "Apical ballooning syndrome (Tako-Tsubo or stress cardiomyopathy): a mimic of acute myocardial infarction", Am Heart J, 155(3), pp.408~417 (2008)
